Q. Can the use of Cefari 250mg Injection cause diarrhea?
Yes, the use of Cefari 250mg Injection can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. What if Cefari 250mg Injection doesn't work?
Talk to your doctor if Cefari 250mg Injection doesn't seem to work for you. Your doctor may increase the dose of Cefari 250mg Injection or switch you to an alternate option, which may work for you.
Q. What if I don't get better after using Cefari 250mg Injection?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform him if your symptoms are getting worse while using this medicine.
Q. Can I stop taking Cefari 250mg Injection when my symptoms are relieved?
No, do not stop taking Cefari 250mg Injection and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Is Cefari 250mg Injection good for urinary tract infection?
Cefari 250mg Injection is a relatively safe and effective antibiotic that is available for the treatment of uncomplicated urinary tract infection (UTI).
Q. Is Cefari 250mg Injection safe?
Cefari 250mg Injection is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.